About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 139160, 8 pages
http://dx.doi.org/10.1155/2013/139160
Research Article

Group Analysis and New Explicit Solutions of Simplified Modified Kawahara Equation with Variable Coefficients

School of Mathematics, Beijing Institute of Technology, Beijing 100081, PR, China

Received 24 May 2013; Accepted 18 July 2013

Academic Editor: Teoman Özer

Copyright © 2013 Gang-Wei Wang and Tian-Zhou Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The simplified modified Kawahara equation with variable coefficients is studied by using Lie symmetry method. Then we obtain the corresponding Lie algebra, optimal system, and the similarity reductions. At last, we also give some new explicit solutions for some special forms of the equations.